# SDR VJ9800670

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 1A40384
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, FLOOR FRAME FS 965 HAS CORROSION ON FRAME AND ATTACHING BRACKETS.  REMOVED GUSSET, FOUND IT TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW GUSSET IAW DC9 SRM 51-30-2.
